Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Biaxin prescribed for borrelia infection. Asked to take candicid forte with it. Too much of medication?

I have been prescribed biaxin for possibly 2-4 months to treat borrelia in system. I have problems with systemic candida and have lost all skin off my tongue two times, so now I am terrified of taking any antibiotics, including the biaxin. It was suggested I take Candicid Forte with it--do you think that is enough? Are my fears valid/am I worrying too much with this antibiotic? Any other suggestions??? Thanks!
Mon, 10 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  
Diabetologist 's  Response
Hello,

Clarithromycin(Biaxin) is an antibiotic for borrelia infection and Candicid Forte is a commercial product containing natural extracts and controls gut flora.

So there is no excess antibiotic used.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello. I have an extensive list of prescribed medications I take and I recently had a blood infection in a toe from a toenail removal from a dr...

Recent questions on  Antibiotic resistance

doctor1 MD

I m a c-6 quadriplegic, 25 years post- injury . I do an intermittent self catheterization 4x daily. I ve had a long history of chronic UTI s (some...

doctor1 MD

i have been having semi loose motions for 8-10days gets better with curd and light dient and again becomes semi loose - should i take an antibiotic...

doctor1 MD

My father who is 81, stomach is swollen badly. He was at dr last week they said UTI, at hospital yesterday, they said UTI, at dr yesterday evening...

doctor1 MD

I was prescribed CIPRO for 7 days due to a UTI. I am taking 500mg BID and have completed 5 days of medication. In the past few nites, I have...

doctor1 MD

I have a perianal abscess and was treated with cream and an antibiotic a month ago. It was much better while I was on the antibiotic, but it seems...

doctor1 MD

Been diagnosed with flu then few days later a throat infection for which given antibiotics (not penicillin type as allergic ) but feel dizzy when...

doctor1 MD

Can oral antibiotics take care of enterococcus with a fever? Male-46 incomplete c4quad with a pressure ulcer. Previous history of this infection,...